# SDR DALA2024080807905

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 68,926 hours, 32,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0487840) CORROSION ON ANGLE SUPPORT STA 993.5 BTW LBL 40 AT W2 CAB PAX. ANGLE SUPPORT STA 993.5 BTW LBL 40 AT W2 CAB PAX WAS REPLACED PER B737-800 SRM 51-40-02-0G.
